# SDR CA130606005

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 24,766 hours
- Engine: Pwa PT6A67D
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 1016400113
- Condition: Cracked
- Location: Vertical Stab
- Part time: 25,790 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   FOUND ONE AIRCRAFT WITH A CRACK IN THE H STAB ATTACH ANGLE, THE MAINTENANCE PROGRAM WAS AMENDED TO CARRY OUT A REPEAT OF HBC MSB 55-4114 EVEN THOUGH IT CALLED FOR A ONE TIME ONLY INSPECTION.   WHEN CARRYING OUT THE BORESCOPE INSPECTION IT WAS OBSERVED THAT THERE WERE TWO CRACKS VISIBLE ON THE L/H H STAB ATTACH ANGLE. THE FIRST ONE WAS COMING FROM UNDERNEATH THE TOP RIVET AND THE SECOND CRACK WAS COMING FROM BESIDE THE SECOND RIVET.  THIS WAS LATER CONFIRMED BY AN EDDY CURRENT INSPECTION
